# SDR 95ZZZM739

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424JS
- Make and model: Dorner DO328100
- Aircraft serial: 3033
- Engine: Pwa PW119B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Req'D Service
- Location: Rt Engine
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 4010 - EN ROUTE FROM PHL TO CVG, CREW NOTICE A FLUCTUATION OF OIL PRESSURE RIGHT ENGINE.  OIL PRESSURE WAS FLUCTUATING BETWEEN THE YELLOW AND GREEN ARC'S.  CREW ELECTED TO DIVERT TO PIT.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  PIT MAINTENANCE SERVICED THE RIGHT ENGINE WITH FOUR QUARTS OF EXXON 2380 TURBINE OIL.  ENGINE GROUND RUNS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
